# SDR AALA201508309003

- Difficulty date: August 29, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 897 hours, 345 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS 1R DOOR CAUTION ON CIDS PANEL WITH CHECK DOOR PRESS.  SERVICED 1R DOOR ASSIST BOTTLE IAW AMM 52-10-00.
